# SDR IPXA2021062871034

- Difficulty date: June 2, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Bs 2153-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H EXTERIOR FUSELAGE SKIN HAS CORROSION BETWEEN STA. 2153 TO 2163 AND BETWEEN L33L TO 35L.REPAIRED CORRODED FUSELAGE SKIN BETWEEN STA. 2153 TO 2163 AND BETWEEN L33L TO 35L IAW SRM 53-70-01 REPAIR 3 FIG. 201. (MAJOR)
